Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Delayed periods, sore breasts, cramps. Done blood test. Taken Clomid, HCG injection. Reason?

My name is tayo my last period was 25 ofjune 2012 it lasted for 3day on day it stop I started my clomid of 150m nd my doc monitor how d follicule was growin till on 6th of july wen I hv about 11folicule bothleft nd right bt the bigest among mesure 17.5mm nd he ask me to waite till on 8of july befor he gave me HCG injection nd realy feal the crams after 36hours of HCG that shows I actully ovulated,now am today is 30th of july I hvnt see my period nd hpt is given me positive nd went for blood text yday againg it was positive,my concer is that I hv taken this HCG before nd my period comes earlier than it was,please am I truly pregnant or is bcos I was given 0000iu that cos dealy I only feel brest sore nd little cramps as if is comin out pls help
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Welcome to HCM forum

If the tests are positive that means you are pregnant , it has nothing to do with HCG inj

Best wishes
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor